On linear projections of quadratic varieties

Markus Brodmann, Euisung Park

Research output: Contribution to journalArticle

Abstract

We study simple outer linear projections of projective varieties whose homogeneous vanishing ideal is defined by quadrics which satisfy the condition K2. We extend results on simple outer linear projections of rational normal scrolls.

Original languageEnglish
Pages (from-to)2307-2314
Number of pages8
JournalProceedings of the American Mathematical Society
Volume144
Issue number6
DOIs
Publication statusPublished - 2016 Jun 1

Fingerprint

Linear Projection
Projective Variety
Quadric

Keywords

  • Condition K
  • Linear projection
  • Quadratic variety

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On linear projections of quadratic varieties. / Brodmann, Markus; Park, Euisung.

In: Proceedings of the American Mathematical Society, Vol. 144, No. 6, 01.06.2016, p. 2307-2314.

Research output: Contribution to journalArticle

@article{bbf0627b41df4097929bfe482f274953,
title = "On linear projections of quadratic varieties",
abstract = "We study simple outer linear projections of projective varieties whose homogeneous vanishing ideal is defined by quadrics which satisfy the condition K2. We extend results on simple outer linear projections of rational normal scrolls.",
keywords = "Condition K, Linear projection, Quadratic variety",
author = "Markus Brodmann and Euisung Park",
year = "2016",
month = "6",
day = "1",
doi = "10.1090/proc/12885",
language = "English",
volume = "144",
pages = "2307--2314",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - On linear projections of quadratic varieties

AU - Brodmann, Markus

AU - Park, Euisung

PY - 2016/6/1

Y1 - 2016/6/1

N2 - We study simple outer linear projections of projective varieties whose homogeneous vanishing ideal is defined by quadrics which satisfy the condition K2. We extend results on simple outer linear projections of rational normal scrolls.

AB - We study simple outer linear projections of projective varieties whose homogeneous vanishing ideal is defined by quadrics which satisfy the condition K2. We extend results on simple outer linear projections of rational normal scrolls.

KW - Condition K

KW - Linear projection

KW - Quadratic variety

UR - http://www.scopus.com/inward/record.url?scp=84961590044&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84961590044&partnerID=8YFLogxK

U2 - 10.1090/proc/12885

DO - 10.1090/proc/12885

M3 - Article

AN - SCOPUS:84961590044

VL - 144

SP - 2307

EP - 2314

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 6

ER -